# SDR USAA2012090700004

- Difficulty date: August 31, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 58,954 hours, 38,732 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545833U40
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH VISIT - CRACK IN FORWARD PRESSURE BULKHEAD HORIZONTAL INTERCOSTAL WEB AT BS 178, WL 207, LBL 30.  REPAIRED IAW B737 SRM 53-10-08 & EO 5300V152.
